Segui
Alessio Brancolini
Titolo
Citata da
Citata da
Anno
Path functionals over Wasserstein spaces
A Brancolini, G Buttazzo, F Santambrogio
Journal of the European Mathematical Society 8 (3), 415-434, 2006
602006
Sharp dimension free quantitative estimates for the Gaussian isoperimetric inequality
M Barchiesi, A Brancolini, V Julin
The Annals of Probability, 668-697, 2017
482017
Optimal networks for mass transportation problems
A Brancolini, G Buttazzo
ESAIM: Control, Optimisation and Calculus of Variations 11 (1), 88-101, 2005
312005
Long-term planning versus short-term planning in the asymptotical location problem
A Brancolini, G Buttazzo, F Santambrogio, E Stepanov
ESAIM: Control, Optimisation and Calculus of Variations 15 (3), 509-524, 2009
292009
Fractal regularity results on optimal irrigation patterns
A Brancolini, S Solimini
Journal de Mathématiques Pures et Appliquées 102 (5), 854-890, 2014
242014
Equivalent formulations for the branched transport and urban planning problems
A Brancolini, B Wirth
Journal de Mathématiques Pures et Appliquées 106 (4), 695-724, 2016
212016
On the Hölder regularity of the landscape function
A Brancolini, S Solimini
Interfaces and Free Boundaries 13 (2), 191-222, 2011
192011
General transport problems with branched minimizers as functionals of 1-currents with prescribed boundary
A Brancolini, B Wirth
Calculus of Variations and Partial Differential Equations 57 (3), 1-39, 2018
142018
Optimal micropatterns in 2d transport networks and their relation to image inpainting
A Brancolini, C Rossmanith, B Wirth
Archive for Rational Mechanics and Analysis 228 (1), 279-308, 2018
102018
Optimal energy scaling for micropatterns in transport networks
A Brancolini, B Wirth
SIAM Journal on Mathematical Analysis 49 (1), 311-359, 2017
92017
Estimates on path functionals over Wasserstein spaces
S Bianchini, A Brancolini
SIAM journal on mathematical analysis 42 (3), 1179-1217, 2010
62010
Sharp dimension free quantitative estimates for the Gaussian isoperimetric inequality, to appear
M Barchiesi, A Brancolini, V Julin
Annals of Probability, 2016
52016
Variational techniques for assessing the technological signature of flat surfaces
M Dassisti, F Maddalena, A Brancolini, M Chimienti, L Granieri
Optimization and Engineering 14 (1), 155-174, 2013
22013
Path functionals over Wasserstein spaces
G Buttazzo, A Brancolini, F Santambrogio
Journal of the European Mathematical Society 8 (3), 415-434, 2006
12006
Optimization Problems for Transportation Networks
A Brancolini
PhD thesis. 2005. url: https://www. uni-muenster. de/AMM/num/wirth/people …, 2005
12005
THE ANNALS
S ATHREYA, W LÖHR, A WINTER, M BARCHIESI, A BRANCOLINI, ...
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–16